# SDR AALA202508261008

- Difficulty date: August 18, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,965 hours, 30,333 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sdac
- Part number: 350E5500202
- Part serial: 0E5005172
- Condition: Faulted
- Location: Zone 100
- Part time: 71,129 hours, 32,901 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT AFT EMERGENCY EXIT FLICKERED ON THEN OFF 2 TIMES IN CLIMB OUT THEN EVENTUALLY IN CLIMB STAYED ILLUMINATED. PRESSURIZATION AND CABIN CLIMB RATE NORMAL THROUGHOUT FLIGHT. THE LIGHT INDICATING ARMED IN CABIN NOT ILLUMINATED.   MAINTENANCE REPLACED #1 SDAC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-55-34.
